# SDR SWAA2013021412649

- Difficulty date: February 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 36,214 hours, 20,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR PANEL 140CF CORRODED.  R & R PANEL IAW DWG SRM.
